# SDR CA000501006

- Difficulty date: April 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE9531101
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYD PUMP FAILED. INVESTIGATION REVEALED A LEAKING ISOLATION VALVE.
